# SDR SWAA2015100844727

- Difficulty date: September 18, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 70,140 hours, 58,135 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348124
- Part serial: NS130
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 FLAP TRACK UPPER AFT MOUNT PAD CORRODED.  R & R FLAP TRACK IAW AMM.
